Search Results

There are 29122 results for: content related to: Feedback control of nonlinear differential-algebraic-equation systems

  1. Feedback regularization and control of nonlinear differential-algebraic-equation systems

    AIChE Journal

    Volume 42, Issue 8, August 1996, Pages: 2175–2198, Aditya Kumar and Prodromos Daoutidis

    Version of Record online : 17 JUN 2004, DOI: 10.1002/aic.690420809

  2. Finite difference methods for multi time scale differential algebraic equations

    ZAMM - Journal of Applied Mathematics and Mechanics / Zeitschrift für Angewandte Mathematik und Mechanik

    Volume 83, Issue 9, September 2003, Pages: 571–583, R. Pulch

    Version of Record online : 5 AUG 2003, DOI: 10.1002/zamm.200310042

  3. You have free access to this content
    Parameter Identification in One-Dimensional Partial Differential Algebraic Equations

    GAMM-Mitteilungen

    Volume 30, Issue 2, August 2007, Pages: 352–375, K. Schittkowski

    Version of Record online : 13 JUL 2007, DOI: 10.1002/gamm.200790023

  4. Differential algebraic equations

    Numerical Solution of Ordinary Differential Equations

    Kendall E. Atkinson, Weimin Han, David Stewart, Pages: 163–186, 2011

    Published Online : 28 OCT 2011, DOI: 10.1002/9781118164495.ch10

  5. DYNAMIC SLIDING MANIFOLDS FOR REALIZATION OF HIGH INDEX DIFFERENTIAL-ALGEBRAIC SYSTEMS

    Asian Journal of Control

    Volume 5, Issue 4, December 2003, Pages: 454–466, Brandon W. Gordon

    Version of Record online : 22 OCT 2008, DOI: 10.1111/j.1934-6093.2003.tb00163.x

  6. Index characterization of differential–algebraic equations in hybrid analysis for circuit simulation

    International Journal of Circuit Theory and Applications

    Volume 38, Issue 4, May 2010, Pages: 419–440, Mizuyo Takamatsu and Satoru Iwata

    Version of Record online : 18 DEC 2008, DOI: 10.1002/cta.577

  7. A matrix pencil approach to the local stability analysis of non-linear circuits

    International Journal of Circuit Theory and Applications

    Volume 32, Issue 1, January/February 2004, Pages: 23–46, Ricardo Riaza

    Version of Record online : 15 JAN 2004, DOI: 10.1002/cta.258

  8. Regularizations of Differential-Algebraic Equations Revisited

    Mathematische Nachrichten

    Volume 174, Issue 1, 1995, Pages: 159–183, Michael Hanke

    Version of Record online : 11 NOV 2006, DOI: 10.1002/mana.19951740112

  9. Feasibility and Stability Behaviour of the BDF Applied to Index-2 Differential Algebraic Equations

    ZAMM - Journal of Applied Mathematics and Mechanics / Zeitschrift für Angewandte Mathematik und Mechanik

    Volume 75, Issue 11, 1995, Pages: 927–946, C. Tischendore

    Version of Record online : 17 NOV 2010, DOI: 10.1002/zamm.19950751110

  10. The tractability index of memristive circuits: branch-oriented and tree-based models

    Mathematical Methods in the Applied Sciences

    Volume 35, Issue 14, 30 September 2012, Pages: 1659–1669, Fernando García-Redondo and Ricardo Riaza

    Version of Record online : 31 MAY 2012, DOI: 10.1002/mma.2544

  11. Effects of algebraic singularities on the voltage dynamics of differential-algebraic power system model

    European Transactions on Electrical Power

    Volume 18, Issue 6, September 2008, Pages: 547–561, Saffet Ayasun

    Version of Record online : 1 OCT 2007, DOI: 10.1002/etep.209

  12. Tracking control of general nonlinear differential-algebraic equation systems

    AIChE Journal

    Volume 49, Issue 7, July 2003, Pages: 1743–1760, X. P. Liu, S. Rohani and A. Jutan

    Version of Record online : 16 APR 2004, DOI: 10.1002/aic.690490713

  13. Equation-oriented flowsheet simulation and optimization using pseudo-transient models

    AIChE Journal

    Volume 60, Issue 12, December 2014, Pages: 4104–4123, Richard C. Pattison and Michael Baldea

    Version of Record online : 16 AUG 2014, DOI: 10.1002/aic.14567

  14. Direct optimization of dynamic systems described by differential-algebraic equations

    Optimal Control Applications and Methods

    Volume 29, Issue 6, November/December 2008, Pages: 445–466, Brian C. Fabien

    Version of Record online : 31 JAN 2008, DOI: 10.1002/oca.838

  15. On Difference and Shooting Methods for Boundary Value Problems in Differential-Algebraic Equations

    ZAMM - Journal of Applied Mathematics and Mechanics / Zeitschrift für Angewandte Mathematik und Mechanik

    Volume 64, Issue 11, 1984, Pages: 463–473, Professor Dr. R. März

    Version of Record online : 23 NOV 2006, DOI: 10.1002/zamm.19840641108

  16. You have free access to this content
    An analysis of complex reaction networks in groundwater modeling

    Water Resources Research

    Volume 34, Issue 7, July 1998, Pages: 1767–1780, Ashok Chilakapati, Timothy Ginn, James Szecsody

    Version of Record online : 1 JUL 1998, DOI: 10.1029/98WR01041

  17. Index reduction for differential-algebraic equations by minimal extension

    ZAMM - Journal of Applied Mathematics and Mechanics / Zeitschrift für Angewandte Mathematik und Mechanik

    Volume 84, Issue 9, September 2004, Pages: 579–597, P. Kunkel and V. Mehrmann

    Version of Record online : 7 JUL 2004, DOI: 10.1002/zamm.200310127

  18. Recent developments in numerical integration of differential equations

    International Journal of Numerical Modelling: Electronic Networks, Devices and Fields

    Volume 7, Issue 2, March/April 1994, Pages: 99–125, Wolfgang Mathis

    Version of Record online : 6 JUL 2005, DOI: 10.1002/jnm.1660070205

  19. A FETI-based domain decomposition technique for time-dependent first-order systems based on a DAE approach

    International Journal for Numerical Methods in Engineering

    Volume 75, Issue 12, 17 September 2008, Pages: 1385–1415, K. B. Nakshatrala, K. D. Hjelmstad and D. A. Tortorelli

    Version of Record online : 8 FEB 2008, DOI: 10.1002/nme.2303

  20. Differential-Algebraic Equations in Riemannian Spaces and Applications to Multibody System Dynamics

    ZAMM - Journal of Applied Mathematics and Mechanics / Zeitschrift für Angewandte Mathematik und Mechanik

    Volume 74, Issue 9, 1994, Pages: 409–415, Dr. rer. nat. U. Jungnickel

    Version of Record online : 22 NOV 2006, DOI: 10.1002/zamm.19940740914